MAUDE Adverse Event Report: MERIT MEDICAL, INC - ROISSY EMBOSPHERE®; AGENTS, EMBOLIC, FOR TREATMENT OF UTERINE FIBROIDS

MERIT MEDICAL, INC - ROISSY EMBOSPHERE®; AGENTS, EMBOLIC, FOR TREATMENT OF UTERINE FIBROIDS
Catalog Number S410GH/CNA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges post a bilateral uterine artery embolization procedure the patient experienced severe postoperative abdominal pain, which required oral non-steroidal anti-inflammatory drugs, pteridine intramural injection, and morphine subcutaneous injection for pain relief.After above treatment, abdominal pain was gradually relieved.No additional information available.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Abdominal pain is one of the most frequently anticipated post procedure complications listed in the product's instruction for use known as "post-embolization syndrome.This anticipated complication has already been identified in the product's risk management file and the current assessment still adequate.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be reopened.

Brand Name
EMBOSPHERE®
Common Device Name
AGENTS, EMBOLIC, FOR TREATMENT OF UTERINE FIBROIDS
Manufacturer (Section D)
MERIT MEDICAL, INC - ROISSY
bat. a- parc des nations
383 rue de la belle etoile
roissy charles de gaulle, cedex 95958
FR  95958
Manufacturer (Section G)
MERIT MEDICAL, INC - ROISSY
bat. a- parc des nations
383 rue de la belle etoile
roissy charles de gaulle, cedex 95958
FR   95958
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key18466527
Report Number9615728-2024-00001
Device Sequence Number2984100
Product Code NAJ
UDI-Device Identifier00884450403402
UDI-Public00884450403402
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K021397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2026
Device Catalogue NumberS410GH/CNA
Device Lot NumberX2588763_
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer01/19/2024
01/19/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/24/2024
02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale